# SDR RRXA003841

- Difficulty date: April 10, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Part number: NPN
- Condition: Gouged
- Location: Sta. Zr329.250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND GOUGED DAMAGE TO VERTICAL STAB TOP "A" FRAME AT STA. ZR329.250, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 55-2-0 AND EO#00-257 WITH APPROVED 8110-3 DATED 10/03/00.
